# SDR DALA2019111406697

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED ON FRAME 31, BETWEEN STRINGER 41L AND STR, 44 IN FWD CARGO COMPARTMENT (3 EA), REPLACED SHEAR TIES (3 EA) LOCATED ON FR31, STR41L TO STR42L (1 EA), STR42L TO STR43L (1 EA) AND STR43L TO STR43R (1 EA) IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-72-11 AND DWG #D53231616
